Month 21


Just a quick update on my TS/Protopic withdrawal.

I'm doing generally good. In fact, I'm in a much, much better place compared to last year.

My skin is looking normal and can even tolerate occasional make-ups.

I got a cold sore under my nose a few days ago and you can see a scar...
I've got some rash on my arms and back.
These can be just simple sweat rash.

This month, I noticed that rash and small swelling spots appeared on my face and arms several times after having a bath or meals.  They usually disappear in an hour or two.  I assumed that it was because of hot weather. 

Since my skin has been almost stable for a few months straight,  I feel like it is about time for me to 'psychologically' get over with my TS/Protopic Withdrawal.  Like everyone else who went through this agony, I had such a terrible, depressing time too. Also this time, after I regained my normal skin I noticed some signs of , what it looks like, AGE!  There are stubborn fine wrinkles and sagging skin all over my face.  Needless to say, aged skin is still 100 times better than TS-induced red, exfoliating, painful, bleeding skin that I had for years.

I am focusing on enjoying my life again. Simply by going out with my friends and family. That's all I needed.
Although my withdrawal experience wasn't something pleasant (apparently), I will continue researching this topic of TS/Protopic Withdrawal and this blog. I went through my withdrawal for 4 times(!) since 2008, and I feel that this is not something I should leave behind in my life.

I hope my progress pictures give you another evidence that your eczema can disappear without using TS, Protopic or moisturisers.  It takes time, but they can, and did, all disappear!
Don't give up on your hope.

xxx

Comments

  1. hey tommy how long did you use steroids on your face for?

    ReplyDelete
    Replies
    1. Hello there, I used topical steroids and Protopic for about 2 years.

      Delete
  2. hey tommy how long did you use steroids on your face for? and was it hydrocortisones?

    Thanks!

    ReplyDelete
    Replies
    1. Hello The Great Gatsby, yes I used hydrocortisones as well as other types of TS. I used TS and Protopic for about 2 years.

      Delete
  3. HI Tommy,
    you look great!
    i am so happy to have your blog to look to.
    you are an inspiration!

    ReplyDelete
    Replies
    1. Hi Lisa, thanks a lot for the kind words:) How are you doing these days? Hope you are seeing some progress. x

      Delete

Post a Comment

POPULAR READ